# SDR IPXA2016011397740

- Difficulty date: January 8, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT PIT FWD BULKHEAD UPPER PANEL VENT ATTACH BRACKET AT THE C/L CRACKED.  R & R BRACKET IAW SRM 51-40-21.
